# SDR SCNA20131122227

- Difficulty date: November 18, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 40,631 hours, 22,656 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE FLOORBEAM AT STA 947.5 UPPER SURFACE CORRODED BETWEEN LBL 24.75 AND RBL 24.75.  REPAIRED FLOOR UPPER CORD AT STA 947.50.
